Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Structure-preserving reduced-order modeling of Korteweg–de Vries equation

Mathematics and Computers in Simulation, vol.188, pp.193-211, 2021 (Journal Indexed in SCI) identifier identifier

Learning reduced-order dynamics for parametrized shallow water equations from data

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol.93, no.8, pp.2803-2821, 2021 (Journal Indexed in SCI) identifier identifier

Reduced order modelling of nonlinear cross-diffusion systems

Applied Mathematics and Computation, vol.401, 2021 (Journal Indexed in SCI) Creative Commons License identifier identifier

Structure preserving model order reduction of shallow water equations

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.44, no.1, pp.476-492, 2021 (Journal Indexed in SCI) identifier identifier

Reduced order optimal control of the convective FitzHugh-Nagumo equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.79, no.4, pp.982-995, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

High-order integral nodal discontinuous Gegenbauer-Galerkin method for solving viscous Burgers' equation

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.96, no.10, pp.2039-2078, 2019 (Journal Indexed in SCI) identifier identifier

Structure preserving reduced order modeling for gradient systems

APPLIED MATHEMATICS AND COMPUTATION, vol.347, pp.194-209, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Energy preserving model order reduction of the nonlinear Schrodinger equation

ADVANCES IN COMPUTATIONAL MATHEMATICS, vol.44, no.6, pp.1769-1796, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Energy Stable Interior Penalty Discontinuous Galerkin Finite Element Method for Cahn-Hilliard Equation

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.18, no.5, pp.303-314, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Optimal control of convective FitzHugh-Nagumo equation

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.73, no.9, pp.2151-2169, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Moving mesh discontinuous Galerkin methods for PDEs with traveling waves

APPLIED MATHEMATICS AND COMPUTATION, vol.292, pp.9-18, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Model order reduction for nonlinear Schrodinger equation

APPLIED MATHEMATICS AND COMPUTATION, vol.258, pp.509-519, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

Variational time discretization methods for optimal control problems governed by diffusion-convection-reaction equations

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.272, pp.41-56, 2014 (Journal Indexed in SCI) identifier identifier

Optimal boundary control of the unsteady Burgers equation with simultaneous space-time discretization

OPTIMAL CONTROL APPLICATIONS & METHODS, vol.35, no.4, pp.423-434, 2014 (Journal Indexed in SCI) identifier

An all-at-once approach for the optimal control of the unsteady Burgers equation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.771-779, 2014 (Journal Indexed in SCI) identifier identifier

Aggregate codifferential method for nonsmooth DC optimization

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.851-867, 2014 (Journal Indexed in SCI) identifier identifier

Energy preserving integration of bi-Hamiltonian partial differential equations

APPLIED MATHEMATICS LETTERS, vol.26, no.12, pp.1125-1133, 2013 (Journal Indexed in SCI) identifier identifier

Staggered grids for three-dimensional convection of a multicomponent fluid in a porous medium

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.64, no.6, pp.1740-1751, 2012 (Journal Indexed in SCI) identifier identifier

Numerical Analysis of Viscoelastic Fluids in Steady Pressure-Driven Channel Flow

JOURNAL OF FLUIDS ENGINEERING-TRANSACTIONS OF THE ASME, vol.134, no.5, 2012 (Journal Indexed in SCI) identifier identifier

Natural convection in porous annular domains: Mimetic scheme and family of steady states

JOURNAL OF COMPUTATIONAL PHYSICS, vol.231, no.7, pp.2995-3005, 2012 (Journal Indexed in SCI) identifier identifier

Optimization of Supply Chain Systems with Price Elasticity of Demand

INFORMS JOURNAL ON COMPUTING, vol.23, no.4, pp.557-568, 2011 (Journal Indexed in SCI) identifier identifier

Solving optimal control problems for the unsteady Burgers equation in COMSOL Multiphysics

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4839-4850, 2011 (Journal Indexed in SCI) identifier identifier

Lobatto IIIA-IIIB discretization of the strongly coupled nonlinear Schrodinger equation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4770-4779, 2011 (Journal Indexed in SCI) identifier identifier

Classification through incremental max-min separability

PATTERN ANALYSIS AND APPLICATIONS, vol.14, no.2, pp.165-174, 2011 (Journal Indexed in SCI) identifier identifier

Multisymplectic box schemes for the complex modified Korteweg-de Vries equation

JOURNAL OF MATHEMATICAL PHYSICS, vol.51, no.8, 2010 (Journal Indexed in SCI) identifier identifier

Finite volume simulation of viscoelastic laminar flow in a lid-driven cavity

JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, vol.164, pp.51-65, 2009 (Journal Indexed in SCI) identifier identifier

Hybrid systems: Modeling, simulation and optimization

JOURNAL OF PROCESS CONTROL, vol.19, no.8, pp.1217, 2009 (Journal Indexed in SCI) identifier identifier

A model of angiogenesis by hybrid systems with delay on the piecewise constant part

JOURNAL OF PROCESS CONTROL, vol.19, no.8, pp.1257-1264, 2009 (Journal Indexed in SCI) identifier identifier

Portrait of a Consortium: ANKOS (Anatolian University Libraries Consortium)

JOURNAL OF ACADEMIC LIBRARIANSHIP, vol.35, no.4, pp.377-385, 2009 (Journal Indexed in SSCI) Creative Commons License identifier identifier

Multi-symplectic integration of coupled non-linear Schrodinger system with soliton solutions

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.86, no.5, pp.864-882, 2009 (Journal Indexed in SCI) identifier identifier

Symplectic and multisymplectic Lobatto methods for the "good" Boussinesq equation

JOURNAL OF MATHEMATICAL PHYSICS, vol.49, no.8, 2008 (Journal Indexed in SCI) identifier identifier

Staggered grids discretization in three-dimensional Darcy convection

COMPUTER PHYSICS COMMUNICATIONS, vol.178, no.12, pp.885-893, 2008 (Journal Indexed in SCI) Creative Commons License identifier identifier

Discrete gradient method: Derivative-free method for nonsmooth optimization

JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol.137, no.2, pp.317-334, 2008 (Journal Indexed in SCI) Creative Commons License identifier identifier

Challenges of continuous optimization in theory and applications

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.181, no.3, pp.1065-1068, 2007 (Journal Indexed in SCI) identifier identifier

Survey of trust-region derivative free optimization methods

JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, vol.3, no.2, pp.321-334, 2007 (Journal Indexed in SCI) identifier identifier

Optimization in data mining

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.173, no.3, pp.701-704, 2006 (Journal Indexed in SCI) identifier identifier

Selection of steady states in planar Darcy convection

PHYSICS LETTERS A, vol.356, no.3, pp.189-194, 2006 (Journal Indexed in SCI) identifier identifier

Poisson integrators for Volterra lattice equations

APPLIED NUMERICAL MATHEMATICS, vol.56, no.6, pp.879-887, 2006 (Journal Indexed in SCI) Creative Commons License identifier identifier

Feature cluster "Advances in continuous optimization"

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.169, no.3, pp.1077-1078, 2006 (Journal Indexed in SCI) Creative Commons License identifier identifier

Numerical method for optimizing stirrer configurations

COMPUTERS & CHEMICAL ENGINEERING, vol.30, no.2, pp.183-190, 2005 (Journal Indexed in SCI) identifier identifier

Cosymmetry preserving finite-difference methods for convection equations in a porous medium

APPLIED NUMERICAL MATHEMATICS, vol.55, no.1, pp.69-82, 2005 (Journal Indexed in SCI) identifier identifier

Mimetic discretization of two-dimensional Darcy convection

COMPUTER PHYSICS COMMUNICATIONS, vol.167, no.3, pp.203-213, 2005 (Journal Indexed in SCI) identifier identifier

Poisson integrators

MATHEMATICAL AND COMPUTER MODELLING, vol.40, pp.1225-1244, 2004 (Journal Indexed in SCI) identifier identifier

Invariant manifolds and Grobman-Hartman theorem for equations with degenerate operator at the derivative

COMPUTATIONAL SCIENCE - ICCS 2003, PT II, PROCEEDINGS, vol.2658, pp.533-541, 2003 (Journal Indexed in SCI) identifier identifier

Dynamics of numerical methods for cosymmetric ordinary differential equations

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.11, no.9, pp.2339-2357, 2001 (Journal Indexed in SCI) identifier identifier

Modified iterative methods for linear systems of equations

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.70, no.2, pp.179-196, 1998 (Journal Indexed in SCI) identifier identifier

Runge-Kutta methods for Hamiltonian systems in non-standard symplectic two-form

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.66, pp.113-122, 1998 (Journal Indexed in SCI) identifier identifier

Approximations for semilinear Cauchy problems involving second order equations in separable Banach spaces

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.28, no.7, pp.1157-1165, 1997 (Journal Indexed in SCI) identifier identifier

An error analysis of iterated defect correction methods for linear differential-algebraic equations

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.60, pp.121-137, 1996 (Journal Indexed in SCI) identifier identifier

Runge-Kutta collocation methods for rigid body Lie-Poisson equations

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.62, pp.63-71, 1996 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Earthquake location methods

GEM-INTERNATIONAL JOURNAL ON GEOMATHEMATICS, vol.11, no.1, 2020 (Journal Indexed in ESCI) identifier identifier

International conference on boundary element and meshless techniques XVII

EUROPEAN JOURNAL OF COMPUTATIONAL MECHANICS, vol.26, no.4, pp.351-352, 2017 (Journal Indexed in ESCI) Creative Commons License identifier identifier

ANKOS with Hilmi Celik

TURKISH LIBRARIANSHIP, vol.30, no.1, pp.120-122, 2016 (Journal Indexed in ESCI) identifier

DERIVATIVE FREE MULTILEVEL OPTIMIZATION

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.5, no.1, pp.46-60, 2015 (Journal Indexed in ESCI) identifier

Approximation of Abstract Differential Equations

Journal of Mathematical Sciences, vol.122, no.2, pp.3013-3054, 2004 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Reduced order optimal control of the convective FitzHugh-Nagumo equation.

4th International Workshop onReduced Basis, POD and PGDModel Reduction Techniques, Sevilla, Spain, 8 - 10 November 2017, pp.49

Model Order Reduction for Pattern Formation in Reaction-Diffusion Systems

7th International Conferenceon Advanced Computational Methods in Engineering, ACOMEN 2017, Gent, Belgium, 18 - 22 September 2017, pp.109-110

Model Order Reduction for Pattern Formation of FitzHugh-Nagumo Equation

MME2017 INTERNATIONAL WORKSHOP ON MATHEMATICAL MODELS IN ENGINEERING, Ankara, Turkey, 27 - 29 April 2017, pp.95

Reduced Order Modelling for Reaction-Diffusion Equations with Cross Diffusion

MME2017 INTERNATIONAL WORKSHOP ON MATHEMATICAL MODELS IN ENGINEERING, Ankara, Turkey, 27 - 29 April 2017, pp.101

Energy Stable Model Order Reduction for Gradient Systems

Workshop on Data-driven Model Order Reduction and Machine Learning, Stuttgart, Germany, 30 March - 01 April 2016, pp.34

Model Order Reduction for Pattern Formation inFitzHugh Nagumo Equation

Model Reduction of Parametrized Systems III, SISSA, International School for Advanced Studies, Italy, 13 - 16 October 2015, pp.79

Model Order Reduction for Pattern Formation in FitzHugh-Nagumo Equations

European Conference on Numerical Mathematics and Advanced Applications (ENUMATH), Ankara, Turkey, 14 - 18 September 2015, vol.112, pp.369-377 Creative Commons License identifier identifier

Time-Space Adaptive Method of Time Layers for the Advective Allen-Cahn Equation

European Conference on Numerical Mathematics and Advanced Applications (ENUMATH), Ankara, Turkey, 14 - 18 September 2015, vol.112, pp.175-183 Creative Commons License identifier identifier

Adaptive Discontinuous Galerkin Finite Element Method for Non Local Allen Cahn

European Conference on Numerical Mathematics and Advanced Applications- ENUMATH 2015, Ankara, Turkey, 14 - 18 September 2015

Structure Preserving Integration and Model Order Reduction of Skew Gradient Reaction Diffusion Systems

European Conference on Numerical Mathematics and Advanced Applications- ENUMATH 2015, 14 - 18 September 2015, pp.189

Energy Preserving Discretization of the Nonlinear Schödinger Equation by Interior Penalty Discontinuous Galerkin Method

European Conference on Numerical Mathematics and Advanced Applications- ENUMATH 2015, Ankara, Turkey, 14 - 18 September 2015, pp.64

Porous Media Convection Cosymmetry and Numerical Schemes for Cylindrical Coordinates

European Conference on Numerical Mathematics and Advanced Applications- ENUMATH 2015, Ankara, Turkey, 14 - 18 September 2015, pp.218

Optimal control of Gradient Systems

IFIP Conference on System Modelling and Optimization, 29 June - 03 July 2015

Optimal Control of convective FitzHugh Nagumo model

27th IFIP TC7 Conference 2015 onSystem Modelling and Optimization, France, 29 June - 03 July 2015

Adaptive Discontinuous Galerkin Methods for Nonlinear Diffusion Convection Reaction Equations

Numerical Mathematics and Advanced Applications - ENUMATH 2013, Lecture Notes in Computational Science and Engineering, 26 - 30 August 2013, vol.103, pp.85-93

Reduced Order Optimal Control Using Proper Orthogonal Decomposition Sensitivities

.), Numerical Mathematics and Advanced Applications - ENUMATH 2013, 26 - 30 August 2013, vol.103, pp.409-417

Average Vector Field Splitting Method for Nonlinear Schrodinger Equation

4th International Interdisciplinary Chaos Symposium on Chaos and Complex Systems, Antalya, Turkey, 29 April - 02 May 2012, pp.245-251 identifier

Optimal Control of Diffusion Convection Reaction Equations Using Upwind Symmetric Interior Penalty Galerkin SIPG Method

4th International Interdisciplinary Chaos Symposium, Antalya, Turkey, 29 April - 01 May 2012, pp.83-94 identifier

Convection in a Porous Medium and Mimetic Scheme in Polar Coordinates

13th International Workshop on Computer Algebra in Scientific Computing, Kassel, Germany, 5 - 09 September 2011, vol.6885, pp.251-252 identifier

Computation of Graph Spectra of Protein-Protein Interaction Networks

6th International Symposium on Health Informatics and Bioinformatics (HIBIT), İzmir, Turkey, 2 - 05 May 2011, pp.74-79 identifier

Energy preserving methods for lattice equations

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.567-569 identifier

Operator Splitting of the KdV-Burgers Type Equation with Fast and Slow Dynamics

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.562-563 identifier

Computation of Spectra of Large Networks

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.846-851 identifier

Distributed optimal control of unsteady Burgers and convection diusion reaction equations using COMSOL Multiphysics

Computational techniques for optimization problems subject to time-dependent PDEs, Brighton, United Kingdom, 14 - 16 December 2009

Institute of Applied Mathematics at Middle East Technical University, Ankara (Panel Discussion Contribution)

Workshop on Recent Developments in Applied Probability and Statistics Dedicated to the Memory of Professor Jurgen Lehn, Ankara, Turkey, 23 - 24 April 2009, pp.215-221 identifier

Multisymplectic Schemes for the Complex Modified Korteweg-de Vries Equation

International Conference on Numerical Analysis and Applied Mathematics, Psalidi, Greece, 16 - 20 September 2008, vol.1048, pp.60-61 identifier

Derivative free optimization of stirrer configurations

6th European Conference on Numberical Mathematics and Advanced Applications (ENUMATH2005), Santiago de Compostela, Spain, 01 July 2005, pp.1031-1033 identifier

Conservative finite difference schemes for cosymmetric systems

4th International Workshop on Computer Algebra in Scientific Computing (CASC), Constance Bay, Canada, 22 - 26 September 2001, pp.363-375 identifier

Adaptive symplectic and reversible integrators

Conference of the NATO-Advanced-Study-Institute on Error Control and Adaptivity in Scientific Computing, Antalya, Turkey, 9 - 21 August 1998, vol.536, pp.191-220 identifier

Books & Book Chapters

Model Order Reduction for Pattern Formation inFitzHugh-Nagumo Equations .

in: Numerical Mathematics and Advanced Applications ENUMATH 2015, B. Karsözen, M. Tezer-Sezgin, O. Ugur, M. Manguoglu, S. Goktepe, Editor, Springer, pp.369-378, 2016

Time-Space Adaptive Method of Time Layers for the AdvectiveAllen-Cahn Equation

in: Numerical Mathematics and Advanced Applications ENUMATH 2015, B. Karasözen, M. Tezer-Sezgin. O. Ugur, S. Goktepe, Murat Manguoglu , Editor, Springer, pp.175-184, 2016